# SDR GTIA2020102635402

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 16,284 hours, 7,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE, IAW AMM 52-10-00.  NO LEAKS NOTED AT THIS TIME.
